# SDR CA070212001

- Difficulty date: February 1, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,467 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 978731813
- Part serial: 524
- Condition: Intermittent
- Location: Aileron Trim Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AILERON TRIM INTERMITTENT. TRIM TAB ACTUATOR REPLACED AND AIRCRAFT RETURNED TO SERVICE (TC NR 20070212001)
